# SDR CA120728001

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bnorm BN2A21
- Engine: Lyc IO540K1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391586
- Condition: Loose
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS REMOVED DUE TO BEING UNSERVICEABLE WITH UNKNOWN HOURS.  WHEN INSPECTED THE OIL LIGHT BEARING IN THE DISTRIBUTOR BLOCK WAS LOOSE IN THE PLASTIC MATERIAL.  THIS CAUSED THE DISTRIBUTOR GEAR ELECTRODE TO WEAR AGAINST THE DISTRIBUTOR BLOCK ELECTRODES AND CONTAMINATE THE MAG WITH BRASS PARTICLES.  THE BLOCK WAS REPLACED, THE MAG WAS O/H AND RETURNED TO SERVICE.
